| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation procedure, the lens was very stiff to push while advancing the plunger.As a result, the lens was not used, although it had patient contact.The surgery was completed on the same day using another lens, without any harm to the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).